Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Boosted Regression Estimates of Spatial Data: Pointwise Inference

Pages : 257-266

DOI : 10.3844/jmssp.2005.257.266

Published On : December 31, 2005

Parsimonious Var Models For Air Pollution Dynamic Analysis

Pages : 267-276

DOI : 10.3844/jmssp.2005.267.276

Published On : December 31, 2005

Modelling the Effect of Salinity on the Multivariate Distribution of a Water Quality Index

Pages : 277-281

DOI : 10.3844/jmssp.2005.277.281

Published On : December 31, 2005

Riemann Estimation for Replicated Environmental Sampling Designs

Pages : 291-295

DOI : 10.3844/jmssp.2005.291.295

Published On : December 31, 2005

Linear Smoothing of Noisy Spatial Temporal Series

Pages : 309-321

DOI : 10.3844/jmssp.2005.309.321

Published On : December 31, 2005

VAR-models for Predicting Biodiversity

Pages : 322-325

DOI : 10.3844/jmssp.2005.322.325

Published On : December 31, 2005

Some Fast Methods for Fitting Some One-parameter Spatial Models

Pages : 326-336

DOI : 10.3844/jmssp.2005.326.336

Published On : December 31, 2005